MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-313-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon p/a ps beaded #2r; cat # 5516f202; lot # bps2t.Tritanium patella-asymmetric; cat # 5552-l-299; lot # mjt31.Tri ts baseplate size 3; cat # 5521-b-300; lot # gxi9oa.Tritanium bplate triathlon s3; cat # 5536b300; lot # ctd58760.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right knee was revised.As reported by rep: "pt.Presented with symptoms of an acute-infection.Pt¿s knee was washed out, tissue-samples taken for culture, and x3-insert swapped out as part of dr¿s i&d protocol, no complaints have been filed against the implants themselves." spoke to rep, who supplied the primary and revision usage sheets and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12712302
Report Number0002249697-2021-01797
Device Sequence Number11822106
Product Code MBH
UDI-Device Identifier07613327287974
UDI-Public07613327287974
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number5537-G-313-E
Device Catalogue Number5537-G-313-E
Device Lot NumberKE413N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR